advertisement
Question
Posted by: SNS | 2007/03/05

Does my doc care????

Hi Doc, I went to see my GP (2 weeks ago) about excessive / painful headaches and often tingling feeling (butterflies) i get in my chest, often I can feel my heart beat pritty fast, especially at nigh. I also mentioned to him that I have been drinking excessive headach tables and sinus medication which I feel is not right and often does not help. I often get a diz spell and feel jittery and nausous. I battle to fall at sleep at night. Also when its near my periods I get "flu like symptoms" it feels like a bus hit me.

However, my GP prescribed blood tests (hormonal and I dont know what else) the tests came back fine and that I have a viral infection... what it is I dont know and no medication has been given ~ I still feel the same.

He told me his sister will arrange for a "mobile blood pressure monitor" which i am to wear for 24 hours and todate (2weeks) nothing yet and I am to come in again for blood tests and after all this he will do a urine test (24 hour).

What do I do...... although I have a medical aid SAVINGS does not mean I have money to waste (I do have children aswel).

Helppppp

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear SNS
The jitteryness and nauseousness could be side effects of the sinus and headache tablets. Try cutting out caffeiene ( in headache tablets and coffee) for a few days first - if the jitteryness and palpitations still continue I agree that a 24 hour holter ECG may be the next thing to look at. Did he do a normal ECG?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement